# SDR DXTA201007160415

- Difficulty date: July 16, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 3,181 hours, 1,981 cycles
- Engine: Pwc PW306A
- Engine time: 3,195 hours, 1,988 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Part serial: PCECC0270
- Condition: Overtemp
- Location: Right
- Part time: 3,195 hours, 1,988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE SHUTDOWN INFLIGHT DUE TO VIBRATION DETECTOR AT MAX LEVEL WITH CORRESPONDING RISING HIGH ITT LEVEL (NOT IN RED) AND ENGINE FIRE CAS MESSAGE.  THERE WAS ALSO THE SMELL OF SMOKE IN THE CABIN BUT NOT VISIBLE.  ENGINE WAS SECURED BY POWER TO IDLE AND FUEL CUTOFF SWITCH.  THE ENGINE DID NOT AUTO SHUTDOWN.  R & R RT ENGINE WITH RENTAL UNIT.  PERFORMED OPS CHECKS AND LEAK CHECKS WITH NO DEFECTS NOTED, REF MM 71-00-00.
